# SDR CKSA96040

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Part number: 5756066
- Condition: Corroded
- Location: Aft Accy Compt
- Part time: 58,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - FLT 72016 - DURING 'C-1' CHECK INSPECTION FOUND, CARD NR 5600-0551 AREA, AFT ACCESSORY COMPARTMENT, AFT LAVATORY WASTE DRAIN INNER SERVICE PANEL CORRODED.  LEVEL 2 TASK NR 74998.  REMOVED AND REPLACED INNER SERVICE PANEL AFT LAVATORY WASTE DRAIN IAW DC-8 SRM 53-2-0, SRM 51-3-0.  TREATED AND PAINTED IAW DC-8 SRM 51-1-8.  (X)
